Alert archive / Texas / Severe Thunderstorm Warnings in 2021
Severe Thunderstorm Warning 112, NWS Norman, OK
NWS Norman, OK issued this severe thunderstorm warning at Apr 23, 2021, 8:33 PM CDT for Archer County, Clay County, Wichita County, Texas. It was in force for 42 min. 11 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 23, 2021, 8:33 PM CDT (01:33 UTC)
- Expired
- Apr 23, 2021, 9:15 PM CDT
- In force
- 42 min
- Issued by
- NWS Norman, OK
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Archer County, TX, Clay County, TX, Wichita County, TX
The radar
The Altus AFB radar (KFDR), 74 km from the middle of the area, began a volume at 01:34 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 23, 8:35 PM CDT | HAIL 2.5 | 3 S Holliday, TX | |
| Apr 23, 8:41 PM CDT | HAIL 1 | 2 Nw Lakeside City, TX | REPORT FROM MPING: QUARTER (1.00 IN.). |
| Apr 23, 8:44 PM CDT | HAIL 1 | 2 Wsw Wichita Falls, TX | REPORT FROM MPING: QUARTER (1.00 IN.). |
| Apr 23, 8:44 PM CDT | HAIL 1.5 | 1 Sse Lakeside City, TX | REPORT FROM MPING: PING PONG BALL (1.50 IN.). |
| Apr 23, 8:45 PM CDT | HAIL 1 | 2 Nw Wichita Falls, TX | REPORT FROM MPING: QUARTER (1.00 IN.). |
| Apr 23, 8:47 PM CDT | HAIL 1 | 4 Sw Wichita Falls, TX | REPORT FROM MPING: QUARTER (1.00 IN.). |
| Apr 23, 8:47 PM CDT | HAIL 1.25 | 2 Nw Lakeside City, TX | REPORT FROM MPING: HALF DOLLAR (1.25 IN.). |
| Apr 23, 8:51 PM CDT | HAIL 1 | 2 Ne Lakeside City, TX | REPORT FROM MPING: QUARTER (1.00 IN.). |
| Apr 23, 8:51 PM CDT | HAIL 1.25 | 3 Sw Wichita Falls, TX | |
| Apr 23, 8:56 PM CDT | HAIL 3 | Lakeside City, TX | |
| Apr 23, 8:59 PM CDT | HAIL 3 | 5 Ssw Lakeside City, TX |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 11 storm reports to this severe thunderstorm warning; the first came 2 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 23, 8:02 PM CDT | Severe Thunderstorm Watch | SPC | 4 hr |
The nearest sounding before it
Fort Worth, TX (KFWD), launched 00:00Z, 1.6 hours before the alert went out and 158 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 364 J/kg
- Mixed-layer CIN
- -58 J/kg
- Mixed-layer LCL
- 812 m above ground
- 0-6 km bulk shear
- 47 kt
- 0-1 km storm-relative helicity
- 252 m²/s²
- 0-3 km storm-relative helicity
- 291 m²/s²
- Significant tornado parameter
- 0.6
- Supercell composite
- 7.5
The text
As transmitted.
840
WUUS54 KOUN 240133
SVROUN
TXC009-077-485-240215-
/O.NEW.KOUN.SV.W.0112.210424T0133Z-210424T0215Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Norman OK
833 PM CDT Fri Apr 23 2021
The National Weather Service in Norman has issued a
* Severe Thunderstorm Warning for...
West central Clay County in northern Texas...
Northeastern Archer County in northern Texas...
Southeastern Wichita County in northern Texas...
* Until 915 PM CDT.
* At 832 PM CDT, a severe thunderstorm was located near Holliday,
moving east at 30 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Wichita Falls, Henrietta, Holliday, Scotland, Dean, Windthorst,
Jolly, Lake Arrowhead, Sheppard AFB, Lakeside City, Pleasant Valley
and Cashion.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3369 9877 3389 9866 3403 9853 3393 9811
3357 9839
TIME...MOT...LOC 0132Z 283DEG 24KT 3381 9865
HAIL...1.00IN
WIND...60MPH
$$
Ware3 follow-up statements
457
WWUS54 KOUN 240136
SVSOUN
Severe Weather Statement
National Weather Service Norman OK
836 PM CDT Fri Apr 23 2021
TXC009-077-485-240215-
/O.CON.KOUN.SV.W.0112.000000T0000Z-210424T0215Z/
Clay TX-Archer TX-Wichita TX-
836 PM CDT Fri Apr 23 2021
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 915 PM CDT
FOR WEST CENTRAL CLAY...NORTHEASTERN ARCHER AND SOUTHEASTERN WICHITA
COUNTIES...
At 836 PM CDT, a severe thunderstorm was located 4 miles east of
Holliday, moving east at 30 mph. Tennis ball sized hail was recently
reported 3 miles south of Holliday.
HAZARD...Tennis ball size hail and 60 mph wind gusts.
SOURCE...Trained weather spotters.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect wind
damage to roofs, siding, and trees.
Locations impacted include...
Wichita Falls, Henrietta, Holliday, Scotland, Dean, Windthorst,
Jolly, Lake Arrowhead, Sheppard AFB, Lakeside City, Pleasant Valley
and Cashion.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3369 9877 3389 9866 3403 9853 3393 9811
3357 9839
TIME...MOT...LOC 0136Z 283DEG 24KT 3380 9862
HAIL...2.50IN
WIND...60MPH
$$
Ware864
WWUS54 KOUN 240149 RRA
SVSOUN
Severe Weather Statement
National Weather Service Norman OK
849 PM CDT Fri Apr 23 2021
TXC009-077-485-240215-
/O.CON.KOUN.SV.W.0112.000000T0000Z-210424T0215Z/
Clay TX-Archer TX-Wichita TX-
849 PM CDT Fri Apr 23 2021
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 915 PM CDT
FOR WEST CENTRAL CLAY...NORTHEASTERN ARCHER AND SOUTHEASTERN WICHITA
COUNTIES...
At 849 PM CDT, a severe thunderstorm was located over southeastern
Wichita Falls, moving east at 30 mph. Golf-ball sized hail was
recently reported in Wichita Falls.
HAZARD...Tennis ball size hail and 60 mph wind gusts.
SOURCE...Trained weather spotters.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect wind
damage to roofs, siding, and trees.
Locations impacted include...
Wichita Falls, Henrietta, Holliday, Scotland, Dean, Windthorst,
Jolly, Lake Arrowhead, Sheppard AFB, Lakeside City, Pleasant Valley
and Cashion.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3369 9877 3389 9866 3403 9853 3393 9811
3357 9839
TIME...MOT...LOC 0149Z 273DEG 25KT 3389 9849
HAIL...2.50IN
WIND...60MPH
$$
Ware144
WWUS54 KOUN 240159
SVSOUN
Severe Weather Statement
National Weather Service Norman OK
859 PM CDT Fri Apr 23 2021
TXC009-077-485-240215-
/O.CON.KOUN.SV.W.0112.000000T0000Z-210424T0215Z/
Clay TX-Archer TX-Wichita TX-
859 PM CDT Fri Apr 23 2021
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 915 PM CDT
FOR WEST CENTRAL CLAY...NORTHEASTERN ARCHER AND SOUTHEASTERN WICHITA
COUNTIES...
At 859 PM CDT, a severe thunderstorm was located 5 miles southwest of
Jolly, moving east at 35 mph.
HAZARD...Golf ball size hail and 60 mph wind gusts.
SOURCE...Trained weather spotters.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect wind
damage to roofs, siding, and trees.
Locations impacted include...
Wichita Falls, Henrietta, Scotland, Dean, Windthorst, Jolly, Lake
Arrowhead and Lakeside City.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3367 9870 3387 9860 3400 9840 3393 9811
3357 9839
TIME...MOT...LOC 0159Z 272DEG 29KT 3381 9842
HAIL...1.75IN
WIND...60MPH
$$
WareWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 23, 6:27 PM CDT, 2 hours 6 minutes earlier.
Area forecast discussion, Apr 23, 6:27 PM CDT, 2 hours 6 minutes before
Area Forecast Discussion National Weather Service Norman OK 627 PM CDT Fri Apr 23 2021 ...New AVIATION, UPPER AIR... .UPDATE... Issued at 1032 AM CDT Fri Apr 23 2021 The upper trough is currently tracking across CO/NM and the surface low continues to develop over the TX panhandle. Low- level moisture will continue to advect into our area through this evening. Latest mesoanalysis data shows steep lapse rates in place and increasing MUCAPE indicates destabilization is underway over western/southern Oklahoma and north TX. Increased POPs for 18Z Friday through 06Z Saturday, as CAMS suggest widespread convection across portions of western north Texas and southern Oklahoma around mid- day. Some of these storms may be strong to severe. The surface low is prog'd to track southeast along the Red River and strong to severe thunderstorms are likely to develop over southwest Oklahoma by early evening. CAMS suggest storms will grow upscale along the front with perhaps a bowing segment as it moves through south-central Oklahoma later this evening. Very large hail, damaging winds, and an isolated tornado are possible. Thompson && .SHORT TERM... (This evening through Saturday) Issued at 159 PM CDT Fri Apr 23 2021 The upper trough is currently tracking across CO/NM and the surface low continues to develop over the TX panhandle. Low- level moisture will continue to advect into our area through this evening. Latest mesoanalysis data shows steep lapse rates in place and increasing MUCAPE indicates destabilization is underway over western/southern Oklahoma and north TX. Increased POPs for 18Z Friday through 06Z Saturday, as CAMS suggest widespread convection across portions of western north Texas and southern Oklahoma around mid- day. Some of these storms may be strong to severe. The surface low is prog'd to track southeast along the Red River and strong to severe thunderstorms are likely to develop over southwest Oklahoma by early evening. CAMS suggest storms will grow upscale along the front with perhaps a bowing segment as it moves through south-central Oklahoma later this evening. Very large hail, damaging winds, and an isolated tornado are possible. Thompson && .LONG TERM... (Saturday night through next Thursday) Issued at 159 PM CDT Fri Apr 23 2021 Gusty winds Saturday morning behind the front will decrease through the day as the surface ridge quickly builds over the area. The airmass behind the front will not offer much change in temperatures, as highs reach near 70 to the mid 70s across southwest OK by Saturday afternoon. As the surface high slides eastward and upper ridging builds overhead temperatures will warm further Sunday. Lee cyclogenesis east of the Rockies will tighten the pressure gradient over the area during the day, which will lead to a period of gusty south winds, especially across western OK. This will increase fire weather concerns on Sunday across extreme western portions of the area to the west of a dryline, with similar conditions possible Monday and Tuesday (depending on dryline positioning this may end up confined to the TX/OK panhandles). A deep trough approaches by Tuesday, with models continuing to disagree on timing and amplitude of the trough. Moisture return no longer looks to be a question as models advertise now agree on a deeper, slower trough with more meridional flow. There are still so me timing differences, however, with the GFS faster and further east with the dryline on Tuesday (central OK) and the ECM slower and further west (western OK or the TX panhandle). Given such a deep trough the slower solution seems more likely (and appears to be the trend in the models the last few days). The slowing of the trough may linger the severe risk into Wednesday for at least eastern portions of the area and may also increase the risk for flooding concerns. Bottom line, the ingredients still appear favorable for severe weather in our area Tuesday (and perhaps Wednesday as well), but details still remain unclear on exactly where and when the greatest threat will occur. The front should clear the area by Wednesday night, but the upper trough will linger overhead through the end of the week. This should keep temperatures cooler than average to end the week with dry conditions. Ware && .AVIATION... (00Z TAFS) Issued at 618 PM CDT Fri Apr 23 2021 Mostly IFR/MVFR conditions are expected this evening through the overnight hours. Showers and thunderstorms are expected to impact all TAF sites this evening and into the overnight. The primary threats with these thunderstorms are large hail and wind gusts up to 80 mph. A cold front is expected to move through the area this evening, with winds shifting back to the the ENE tomorrow at the end of the period. && .UPPER AIR... Issued at 618 PM CDT Fri Apr 23 2021 An Upper Air flight is planned for 00Z on 04/24.. && .PRELIMINARY POINT TEMPS/POPS... Oklahoma City OK 52 69 48 79 / 90 10 0 0 Hobart OK 49 72 47 85 / 90 0 0 0 Wichita Falls TX 53 73 49 86 / 70 0 0 0 Gage OK 43 71 48 88 / 40 0 0 0 Ponca City OK 51 69 46 78 / 100 10 0 0 Durant OK 55 73 49 80 / 90 10 0 0 && .OUN WATCHES/WARNINGS/ADVISORIES... OK...None. TX...None. && SHORT TERM...01 LONG TERM....08 AVIATION...13
Hazardous weather outlook, Apr 23, 2:30 PM CDT, 6 hours 3 minutes before
Hazardous Weather Outlook National Weather Service Norman OK 230 PM CDT Fri Apr 23 2021 OKZ004>048-050>052-TXZ083>090-241930- Harper-Woods-Alfalfa-Grant-Kay-Ellis-Woodward-Major-Garfield- Noble-Roger Mills-Dewey-Custer-Blaine-Kingfisher-Logan-Payne- Beckham-Washita-Caddo-Canadian-Oklahoma-Lincoln-Grady-McClain- Cleveland-Pottawatomie-Seminole-Hughes-Harmon-Greer-Kiowa-Jackson- Tillman-Comanche-Stephens-Garvin-Murray-Pontotoc-Coal-Cotton- Jefferson-Carter-Johnston-Atoka-Love-Marshall-Bryan-Hardeman- Foard-Wilbarger-Wichita-Knox-Baylor-Archer-Clay- 230 PM CDT Fri Apr 23 2021 This hazardous weather outlook is for portions of northern... western...central...and southern Oklahoma...and western north Texas. .DAY ONE...Today and Tonight... .Thunderstorms... Severe thunderstorms are expected this afternoon and evening across Oklahoma and northern Texas. Severe thunderstorms this afternoon and evening across western north Texas and southwestern OK may contain hail up to the size of baseballs, damaging wind gusts around 70 mph, and an isolated tornado are possible. During the evening hours, thunderstorms are expected to become more numerous across central and south central Oklahoma. These storms will mainly pose a risk of large hail and damaging winds. As storms move east of Interstate 35 this evening, the hail threat is expected to decrease some, but damaging winds will still be a concern. Heavy rainfall and localized flooding are also a concern, especially across central and southern OK as several rounds of storms are expected this evening. .DAYS TWO THROUGH SEVEN...Saturday through Thursday... .Thunderstorms... Severe thunderstorms will be possible next Tuesday across most of the region. .Fire Weather... Elevated to Near Critical fire weather conditions are possible across western Oklahoma and western north Texas Sunday through Tuesday. Get graphics and more details at weather.gov/norman...and follow our weather forecast office on Twitter and Facebook.
In the hours before
Local storm report, Apr 23, 8:00 PM CDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
800 PM CDT FRI APR 23 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0728 PM HAIL ELECTRA 34.03N 98.92W
04/23/2021 E1.75 INCH WICHITA TX TRAINED SPOTTER
&&
RCBSpecial weather statement, Apr 23, 8:00 PM CDT, 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Norman OK
800 PM CDT Fri Apr 23 2021
OKZ023-027-038-240130-
Grady OK-Caddo OK-Comanche OK-
800 PM CDT Fri Apr 23 2021
...SIGNIFICANT WEATHER ADVISORY FOR southern Grady...southeastern
Caddo and northeastern Comanche Counties Until 830 PM CDT...
AT 758 PM CDT, a strong thunderstorm was located 6 miles southeast of
Cyril, moving northeast at 35 MPH.
HAZARDS INCLUDE...
Hail up to the size of nickels...
Wind gusts to 50 MPH...
Locations impacted include...
Chickasha, Rush Springs, Cyril, Cement, Norge, Agawam, Ninnekah, Acme
and Laverty.
LAT...LON 3470 9808 3479 9819 3489 9823 3511 9799
3478 9772
TIME...MOT...LOC 0058Z 231DEG 32KT 3484 9812
JPSpecial weather statement, Apr 23, 8:04 PM CDT, 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Norman OK
804 PM CDT Fri Apr 23 2021
OKZ039-044-240130-
Cotton OK-Stephens OK-
804 PM CDT Fri Apr 23 2021
...SIGNIFICANT WEATHER ADVISORY FOR northeastern Cotton and western
Stephens Counties Until 830 PM CDT...
AT 802 PM CDT, a strong thunderstorm was located 7 miles north of
Corum, moving northeast at 35 MPH.
HAZARDS INCLUDE...
Hail up to the size of nickels...
Wind gusts to 50 MPH...
Locations impacted include...
Duncan, Marlow, Corum and Empire City.
LAT...LON 3448 9823 3451 9819 3451 9814 3454 9814
3467 9794 3463 9784 3448 9774 3433 9812
TIME...MOT...LOC 0102Z 231DEG 32KT 3447 9808
JPLocal storm report, Apr 23, 8:29 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
829 PM CDT FRI APR 23 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0812 PM HAIL 7 SE ELECTRA 33.98N 98.81W
04/23/2021 U1.00 INCH WICHITA TX PUBLIC
REPORT FROM MPING: QUARTER (1.00 IN.).
0805 PM HAIL 1 SE BURKBURNETT 34.07N 98.56W
04/23/2021 U1.00 INCH WICHITA TX PUBLIC
REPORT FROM MPING: QUARTER (1.00 IN.).
0801 PM HAIL 1 SE BURKBURNETT 34.08N 98.54W
04/23/2021 U1.00 INCH WICHITA TX PUBLIC
REPORT FROM MPING: QUARTER (1.00 IN.).
0757 PM HAIL 1 SE BURKBURNETT 34.08N 98.56W
04/23/2021 U1.00 INCH WICHITA TX PUBLIC
REPORT FROM MPING: QUARTER (1.00 IN.).
0751 PM HAIL 2 E ELECTRA 34.02N 98.88W
04/23/2021 U1.00 INCH WICHITA TX PUBLIC
REPORT FROM MPING: QUARTER (1.00 IN.).
&&Local storm report, Apr 23, 8:30 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
830 PM CDT FRI APR 23 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0824 PM HAIL HOLLIDAY 33.82N 98.69W
04/23/2021 E1.00 INCH ARCHER TX TRAINED SPOTTER
&&Local storm report, Apr 23, 8:33 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
833 PM CDT FRI APR 23 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0826 PM HAIL CORUM 34.36N 98.10W
04/23/2021 E1.25 INCH STEPHENS OK FIRE DEPT/RESCUE
&&The office that day
Everything else NWS Norman, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 23, 7:01 PM CDT | Severe Thunderstorm Warning | OUN | Wichita, Wilbarger | 44 min |
| Apr 23, 7:06 PM CDT | Severe Thunderstorm Warning | OUN | Hardeman | 39 min |
| Apr 23, 7:32 PM CDT | Severe Thunderstorm Warning | OUN | Archer, Baylor, Wichita, Wilbarger | 43 min |
| Apr 23, 7:44 PM CDT | Severe Thunderstorm Warning | OUN | Archer, Wichita | 46 min |
| Apr 23, 7:52 PM CDT | Severe Thunderstorm Warning | OUN | Clay, Wichita | 37 min |
| Apr 23, 8:14 PM CDT | Severe Thunderstorm Warning | OUN | Archer, Wichita | 46 min |
| Apr 23, 8:18 PM CDT | Severe Thunderstorm Warning | OUN | Clay, Wichita | 42 min |
| Apr 23, 8:44 PM CDT | Severe Thunderstorm Warning | OUN | Clay | 31 min |
| Apr 23, 8:46 PM CDT | Areal Flood Advisory | OUN | Wichita | 3 hr |
| Apr 23, 9:02 PM CDT | Severe Thunderstorm Warning | OUN | Archer, Clay | 43 min |
| Apr 23, 9:12 PM CDT | Severe Thunderstorm Warning | OUN | Clay | 48 min |
| Apr 23, 9:27 PM CDT | Severe Thunderstorm Warning | OUN | Archer, Clay | 48 min |
| Apr 23, 9:44 PM CDT | Severe Thunderstorm Warning | OUN | Clay | 46 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2021Every severe thunderstorm warning in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.